# SDR IPXA09855407

- Difficulty date: April 7, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQ 752-F1-40 FUSE EXT SURFACE STA 567 TO STA 574 L35R.  REPAIR CONFIGURATION DOES NOT CORRELATE TO TO SRM.  REPAIR ACCOMPLISHED PER REO-G12618 AND EODC8-5330-32800.
